# SDR 95ZZZX4548

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56WF
- Make and model: Socata TBM 700
- Aircraft serial: 8
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: T700A3230050000
- Condition: Leaking
- Location: Nlg
- Part time: 732 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STRUT ACTUATOR LEAKING HYDRUALIC FLUID AT VENT SCREEN HOLES.  THIS IS FROM FLUID BYPASSING O-RINGS IN ACTUATOR.  NO FIELD LEVEL REPAIR AT THIS TIME.  UNIT MUST BE OVERHAUL/EXHCHANGE FROM VENDOR.  AUGUST 11, 1995, AIRCRAFT OWNER HAS BEEN WAITING FOR OVER 2 MONTHS FOR PART.
